MAUDE Adverse Event Report: DJO LLC. CHATTANOOGA LEGEND XT 4CH STIM PKG US STD; STIMULATOR, MUSCLE, POWERED

DJO LLC. CHATTANOOGA LEGEND XT 4CH STIM PKG US STD; STIMULATOR, MUSCLE, POWERED
Model Number 2786
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: unknown.No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that the unit was "shocking patients during treatment." there has been no reported patient injury or harm at this time.The device has not been returned to the manufacturer for evaluation.If the device is returned, a follow-up report will be submitted upon completion of device evaluation.

Brand Name
CHATTANOOGA LEGEND XT 4CH STIM PKG US STD
Common Device Name
STIMULATOR, MUSCLE, POWERED
Manufacturer (Section D)
DJO LLC.
1430 decision street
vista, ca
MDR Report Key10118258
Report Number9616086-2020-00016
Device Sequence Number2153652
Product Code IPF
UDI-Device Identifier00888912294140
UDI-Public00888912294140
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2786
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2020
Initial Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;